# SDR K3HA980099

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 106056341
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NO A-HYDRAULIC SYSTEM PRESSURE DUE TO NR 1 AND NR 2 ENGINE HYDRAULIC PUMP FAILURE.  NO FLUID LOSS.  GEARS MANUALLY EXTENDED.  LUGGAGE RACK INHIBITED MANUAL GEAR EXTENSION.  FOUND LEAKING NR 1 ENGINE HYDRAULIC PUMP PRESSURE LINE AND FIRE WALL COUPLING.  REPLACED LINE, COUPLING, NR 1 AND NR 2 HYDRAULIC PUMPS IAW B727 MM 29-11-33 AND 20-10-5.  REPLACED HYDRAULIC QUANTITY GAUGE IAW MM 29-11-0.  ADJUSTED LUGGAGE RACK IN COCKPIT.
